MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACCESSORY TRACTION; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. ACCESSORY TRACTION; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210577
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy, the lock of the "accessory traction" was malfunctioning, it was slipping.The procedure was successfully completed without delay using a back-up device.No patient injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product.The device was received with the rotation cam disassembled.A functional evaluation revealed that the device could not be tested because of the disassembled rotation cam.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.The complaint was confirmed and the root cause has been associated with a stress problem.

Brand Name
ACCESSORY TRACTION
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11448954
Report Number1643264-2021-00938
Device Sequence Number3618176
Product Code FWZ
UDI-Device Identifier03596010511256
UDI-Public03596010511256
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210577
Device Catalogue Number7210577
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1